That was my point, Im supposed to be ENHANCED not disabled lol.
The gear wasnt shitty, and everything you mentioned I did, on top of injecting as slowly as possible and making sure the liquid was warmish (not cold). I never injected more than 1ml anywhere, even then it was crippling. As I said, was .5ml tren a and .5ml test p ED, and like you said BONEZ it was counter-productive.
LES, other sides I experienced were night sweats (really bad on the head, not so much on the body), a little depression where your mind makes a mountain out of a molehill, slight cardio impact but not much. Generally, the results were balanced with the sides, the sweats just got worser.
BONEZ could the injection pain have anything to do with neurotransmitter inhibitors I was taking to help with sleep? Zolpidem Tartate, used to treat insomnia but may have "extra"-relaxed my muscles causing pain from the shots to be enhanced somehow... dont know.